# SDR 20010511CW006

- Difficulty date: April 23, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N74MT
- Make and model: Beech B36TC
- Aircraft serial: EA659
- Engine: Cont TSIO520UB
- System (JASC): 2140 · Heating System
- Part: Ring
- Part number: 654316C
- Part serial: 1OU770006
- Condition: Cracked
- Location: Cabin Heater
- Part time: 115 hours
- Component: Cabin Heater, Cont
- Component part number: 642663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLETING ANNUAL INSPECTION, CABIN HEATER ASSEMBLY WAS REMOVED FOR LEAK INSPECTION.  FOUND ONE OF MUFF SUPPORT RINGS CRACKED HALF WAY AROUND.  IF THIS WOULD HAVE CRACKED ALL THE WAY OFF THE EDGE WOULD HAVE CUT THROUGH EXHAUST PIPE PART OF MUFF, THIS WOULD LET CO INTO THE CABIN.
